... per stomach level. As far as swallowing problems this is a symptom of what I will call anxiety, not actually panic attack in your case. My wife who takes 60mg of prozac now had this problem years ago. It lasted for almost a year and she had several tests and they found nothing. ... (4 replies)
... who said it could either be reflux, or another manifestation of anxiety. She upped my dose to 30 mg a day. 2 days after increasing my dose I got the exact same heartburn feeling. It went away in about a day. But now, instead of that annoying lump, I have this feeling like I am having difficulty swallowing. ... (4 replies)
... I have been on 20mg of prozac for one month now. ... (3 replies)
... I've just started taking Prozac again after many years and I must say that I haven't really experienced any side effects. Have you asked your doctor about it? ... (3 replies)
... I'm on a 20mg dose and every once in a while I get this heartburn after taking it. I always drink it with plenty of water, but it usually won't happen if i take it after a meal. ... (3 replies)
... When responding to a post please be sure the thread is still an active one.
This one is not, it hasn't beena active in over 5 years and is now closed to posting.
Thank you for your understanding and cooperation.
Ms_Mod (3 replies)
... heartburn is often caused by indigestion so try some antacids
also consider stopping 1 of your meds, its possible that the combination of them is the cause, they are both prozac type and I dont know of any real benefits from taking 2 together, except extra profits for the drug companies (1 replies)
... years of use. I'm also taking 30 mg. of Prozac daily and was prescribed 100 mg. of Neurontin to help with withdrawal symptoms. I'm suffering terribly and would appreciate some real help here. I'm down to . ... (30 replies)